# SDR MALA030200

- Difficulty date: March 14, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE HAS 2 DENTS AT STA 315, BETWEEN SL1615 AND SL1617.  MAINTENANCE COMPLETED REPAIR IAW EO S53143.
